Shape Constrained Non-parametric Estimators of the Baseline Distribution in Cox Proportional Hazards Model
Article first published online: 11 APR 2013
© 2013 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 40, Issue 3, pages 619–646, September 2013
How to Cite
LOPUHAÄ, H. P. and NANE, G. F. (2013), Shape Constrained Non-parametric Estimators of the Baseline Distribution in Cox Proportional Hazards Model. Scandinavian Journal of Statistics, 40: 619–646. doi: 10.1002/sjos.12008
- Issue published online: 7 AUG 2013
- Article first published online: 11 APR 2013
- Received November 2011, in final form December 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!